# SDR WTAA960074

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Slow To Retract
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MX REPLACED LEFT MAIN LANDING GAER RETRACTION ACTUATOR.  GEAR RETRACTION AND EXTENSION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
